# SDR RIVA020308J

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND FLOORBEAM STATION 420 RBL 3 INCH CORROSION BLEND TO LIMITS IAW B727 SRM 53-10-1, FIG 4 CORROSION STILL EXISTS.  CUT OUT CORRODED AREA PER B727 SRM 53-10-8, FIG 8.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED FILLER AND REPAIR ANGLES PER SRM 53-10-8, FIG 8.  APPRECIABLE WEIGHT ADDED BY THIS REPAIR .92 LB AT STATION 420.  (M)
